Our expert says:
Its always sensible to have a really good reason for changing anyone from a medicine which works, to any other. Maybe there was, but it ought to have ben explained to you. If it aded insomnia to your problems, a dificulty you didn't have before, then the change was a Bad Idea. Many doctors seem besotted with Cymbalta and a couple of other drugs, for reasons I just cannot understand. Pleased to hear the insomnia has cleared up, but apparently at the cost of adding another drug to the mix. The dullness could indeed be the efect of the Molipaxin, or of the combination.
And insomnia is a very well recognized and common side-effect of Cymbalta, and sometimes really severe. I am not at all convinced that Cymbalta has any wondrous benefits to balance such a side-effect when it occurs, and when there are so many similarly effective and cheaper alternatives available.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.